# SDR DALA2020081072751

- Difficulty date: August 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 3,889 hours, 1,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK, EPSU SYS TEST FAULTED EPSU BAT EXT R (12WL). CORRECTIVE ACTION: R/R REAR EMERGENCY EXIT DOOR R EPSU BAT REF AIRBUS A321 AMM CH 33-51. OPS TEST GOOD.
